# SDR SWAA2024083032419

- Difficulty date: August 29, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 74,823 hours, 44,687 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS RT FORWARD SERVICE DOOR SLIDE EXTENDS FROM BOTTOM FURTHER THEN NORMAL<[01] RESCURED SLIDE PER AMM 25-66-00
